Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 1

All articles in this issue are freely accessible.

On the Hecke algebras and the colored HOMFLY polynomial
Xiao-Song Lin and Hao Zheng.
Trans. Amer. Math. Soc. 362 (2010), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550143
Decay for the wave and Schrödinger evolutions on manifolds with conical ends, Part I
Wilhelm Schlag, Avy Soffer and Wolfgang Staubach.
Trans. Amer. Math. Soc. 362 (2010), 19-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550144
Totally real immersions of surfaces
Andrzej Derdzinski and Tadeusz Januszkiewicz.
Trans. Amer. Math. Soc. 362 (2010), 53-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550145
Mixed boundary-value problems for Maxwell’s equations
Marius Mitrea.
Trans. Amer. Math. Soc. 362 (2010), 117-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550146
Almost bi-Lipschitz embeddings and almost homogeneous sets
Eric J. Olson and James C. Robinson.
Trans. Amer. Math. Soc. 362 (2010), 145-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550147
Nonautonomous Kolmogorov parabolic equations with unbounded coefficients
Markus Kunze, Luca Lorenzi and Alessandra Lunardi.
Trans. Amer. Math. Soc. 362 (2010), 169-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550148
Dirichlet series for finite combinatorial rank dynamics
G. Everest, R. Miles, S. Stevens and T. Ward.
Trans. Amer. Math. Soc. 362 (2010), 199-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550149
Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras
Arkady Berenstein and Yurii Burman.
Trans. Amer. Math. Soc. 362 (2010), 229-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550150
Local stability of ergodic averages
Jeremy Avigad, Philipp Gerhardy and Henry Towsner.
Trans. Amer. Math. Soc. 362 (2010), 261-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550151
Decay for the wave and Schrödinger evolutions on manifolds with conical ends, Part II
Wilhelm Schlag, Avy Soffer and Wolfgang Staubach.
Trans. Amer. Math. Soc. 362 (2010), 289-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550152
Finsler geometry and actions of the $p$-Schatten unitary groups
Esteban Andruchow, Gabriel Larotonda and Lázaro Recht.
Trans. Amer. Math. Soc. 362 (2010), 319-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550153
Strong unique continuation for products of elliptic operators of second order
Ferruccio Colombini and Herbert Koch.
Trans. Amer. Math. Soc. 362 (2010), 345-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550154
Second angular derivatives and parabolic iteration in the unit disk
Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke.
Trans. Amer. Math. Soc. 362 (2010), 357-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550155
A group of non-uniform exponential growth locally isomorphic to $IMG(z^{2}+i)$
Volodymyr Nekrashevych.
Trans. Amer. Math. Soc. 362 (2010), 389-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550156
A chain rule for Goodwillie derivatives of functors from spectra to spectra
Michael Ching.
Trans. Amer. Math. Soc. 362 (2010), 399-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550157
Algebraization of bundles on non-proper schemes
Vladimir Baranovsky.
Trans. Amer. Math. Soc. 362 (2010), 427-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550158
Fluctuations of Lévy processes and scattering theory
Sonia Fourati.
Trans. Amer. Math. Soc. 362 (2010), 441-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550159
Projective normality of the moduli space of rank $2$ vector bundles on a generic curve
Takeshi Abe.
Trans. Amer. Math. Soc. 362 (2010), 477-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550160
On Tutte’s chromatic invariant
Sabin Cautis and David M. Jackson.
Trans. Amer. Math. Soc. 362 (2010), 491-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550161
Nonvanishing vector fields on orbifolds
Carla Farsi and Christopher Seaton.
Trans. Amer. Math. Soc. 362 (2010), 509-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550162
Twisted Fourier-Mukai number of a $K3$ surface
Shouhei Ma.
Trans. Amer. Math. Soc. 362 (2010), 537-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2550163